peer 2 peer help

September 3, 2009 at 14:18:17
Specs: Windows Vista
when i use either vuze or bitcomet to download things my computer will intermittently turn blue, tun off and reboot to the password screen, i cant find out why, any ides?

See More: peer 2 peer help

Report •


#1
September 4, 2009 at 06:02:34
The next time you get the Blue Screen Of Death (BSOD) write down the error message. You're going to want to research it on google.

If you don't have any luck tracking it down, post the entire error message in here.


Report •

#2
September 4, 2009 at 06:48:32
Should the error message be on the blue screen because the screen is just blue with no writing, if not where will i find it?
thanks

Report •

#3
September 4, 2009 at 08:11:22
hmmmm..........odd, usually when you get a BSOD the error message is on the screen. If not, that's going to make searching it difficult isn't it.......lol

Since it seems software is the cause of the problem (ie: vuze or bitcomet) I would uninstall both. Then I would reboot, run a spyware cleaner or two and your antivirus as well. I would then defrag my system and would install only one of the two applications. Then try it.

If it BSOD's, uninstall it, reboot and try the second app. If it BSOD's too then you're going to have to find different software to use or try to figure out what in your Operating System (OS) is conflicting with these app's and it would be VERY hard for use to help you do that if that's the case.

Lets say you install one app and test and it works fine, then try installing the second and test it. If it works fine, test the first one again. If both work fine, then it was just a bad install (it happens). If one or both works alone, but not in conjunction with the other, then it's likely they're conflicting with each otehr and you just won't be able to install both at the same time.


Report •

Related Solutions

#4
September 4, 2009 at 08:17:26
Do you also get the blue screen when not using torrent download (vuze or bitcomet)?

i_Xp/VistaUser


Report •

#5
September 4, 2009 at 09:17:13
no only when it is actively downloading, if it is on but nothing is downloading it doesn't happen

Report •

#6
September 4, 2009 at 10:06:07
You have discovered the cause - it's the torrent download. Look up vuze/bitcomet support section for resolution, or forget about using torrent downloads.

i_Xp/VistaUser


Report •

#7
September 4, 2009 at 14:53:56
Would this apply to all downloads as it has been happening for a few months with lots of different torrent files.

Thanks for your help


Report •


Ask Question